# SDR ASAA2019011027749

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 31,209 hours, 9,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 984345
- Condition: Failed
- Location: Ram Air Inlet
- Part time: 32,103 hours, 12,591 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L PACK LIGHT ON RECALL. GROUNDED - YES. ACCOMPLISHED PZTC BITE, 1 SHOWED "RAM AIR ACTUATOR" ON BIT, PREV FLIGHT & VERIFY GREEN. REPLACED LT RAM AIR ACTUATOR REF AMM 21-51-21-000-801 & 21-51-21-400-801. OP'S & BITE CHECK GOOD.
